31 results for generating.

Parameters for your search query:
Keyword    generating

Open AccessArticle
Export: RIS | BibTeX | EndNote
On Extended Normal Inverse Gaussian Distribution: Theory, Methodology, Properties and Applications
American Journal of Applied Mathematics and Statistics. 2019, 7(6), 224-230. DOI: 10.12691/ajams-7-6-4
Pub. Date: December 10, 2019Views: 3261Downloads: 2388
Figure of 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generating Functions of Modified Pell Numbers and Bivariate Complex Fibonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 113-116. DOI: 10.12691/tjant-7-4-3
Pub. Date: August 10, 2019Views: 2394Downloads: 1620
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generating Functions of Quadruple Hypergeometric Function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 5-10. DOI: 10.12691/tjant-7-1-2
Pub. Date: January 29, 2019Views: 4308Downloads: 2951
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Hypergeometric Generating Relations Motivated by the Work of Srivastava and Their Generalizations
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 136-147. DOI: 10.12691/tjant-6-5-3
Pub. Date: January 13, 2019Views: 4443Downloads: 3036
Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Functions for k-Fibonacci Numbers and Orthogonal Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 98-102. DOI: 10.12691/tjant-6-3-6
Pub. Date: May 05, 2018Views: 5643Downloads: 3839
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Some Identities and Generating Functions for Mersenne Numbers and Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 93-97. DOI: 10.12691/tjant-6-3-5
Pub. Date: April 28, 2018Views: 5561Downloads: 3760
Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on Several Families of Differential Equations Related to the Generating Function for the Bernoulli Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 40-42. DOI: 10.12691/tjant-6-2-1
Pub. Date: April 25, 2018Views: 5481Downloads: 3761
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Moment Generating Functions of Random Variables and Their Probability Density Functions
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 49-53. DOI: 10.12691/ajams-5-2-2
Pub. Date: July 05, 2017Views: 7528Downloads: 4956
Open AccessArticle
Export: RIS | BibTeX | EndNote
Relations on the Apostol Type (p, q)-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pintér Addition Theorems
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 126-131. DOI: 10.12691/tjant-5-4-2
Pub. Date: June 14, 2017Views: 6981Downloads: 4862
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the k -Lucas Numbers and Lucas Polynomials
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 121-125. DOI: 10.12691/tjant-5-4-1
Pub. Date: June 07, 2017Views: 7621Downloads: 5285
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects





Journals









Article Types